# SDR 98ZZZX3574

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N330X
- Make and model: Braero BAE125800A
- Aircraft serial: 258060
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 258WG101
- Condition: Corroded
- Location: Lt Wing
- Part time: 4,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER INGRESS FOUND IN THE LT AILERON DURING A 48 MONTH X-RAY INSPECTION.  UPON REPAIR PER RAYTHEON R.I.L. DRAWING, WATER WAS NOT FOUND AS INDICATED BY THE X-RAY.  CORROSION WAS FOUND IN THE HONEYCOMB AND ON THE LOWER SKIN OF THE AILERON. PITTING IN ONE AREA HAD ADVANCED THROUGH THE LOWER AILERON SKIN.  THE REPAIR WAS COMPLETED PER RAYTHEON DRAWINGS.  X-RAYS PER THE RAYTHEON NON-DISTRUCTIVE MANUAL ARE NOT INDICATING THE PRESENCE OF CORROSION IN THE AILERONS.  SUGGEST ALTERNATE METHOD OF CORROSION DETECTION.
